Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Hangelbroek, Thomas
Nürnberger, Günther
Rössl, Christian
Seidel, Hans-Peter
Zeilfelder, Frank

dblp
dblp
dblp
dblp
dblp

Not MPG Author(s):

Hangelbroek, Thomas
Nürnberger, Günther
Zeilfelder, Frank

BibTeX cite key*:

HNRSZ:2004

Title

Title*:

Dimension of C1-splines on Type-6 Tetrahedral Partitions

Journal

Journal Title*:

Journal of Approximation Theory

Journal's URL:

http://www.math.ohio-state.edu/JAT/

Download URL
for the article:

http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WH7-4F05G1R-1&_coverDate=12%2F01%2F2004&_alid=229139410&_rdoc=1&_fmt=&_orig=search&_qd=1&_cdi=6843&_sort=d&view=c&_acct=C000004638&_version=1&_urlVersion=0&_userid=43521&md5=73612842c4d66d5fe569fabb729d27b9

Language:

English

Publisher

Publisher's
Name:

Academic Press

Publisher's URL:

http://www.apnet.com/

Publisher's
Address:

San Diego

ISSN:

0021-9045

Vol, No, pp, Date

Volume*:

131

Number:

2

Publishing Date:

2004

Pages*:

157-184

Number of
VG Pages:

45

Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

We consider a linear space of piecewise polynomials in three variables which are globally smooth, i.e. trivariate C1-splines of arbitrary polynomial degree. The splines are defined on type-6 tetrahedral partitions, which are natural generalizations of the fourdirectional mesh. By using Bernstein-B´ezier techniques, we analyze the structure of the spaces and establish formulae for the dimension of the smooth splines on such uniform type partitions.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Computer Graphics Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{HNRSZ:2004,
AUTHOR = {Hangelbroek, Thomas and N{\"u}rnberger, G{\"u}nther and R{\"o}ssl, Christian and Seidel, Hans-Peter and Zeilfelder, Frank},
TITLE = {Dimension of C1-splines on Type-6 Tetrahedral Partitions},
JOURNAL = {Journal of Approximation Theory},
PUBLISHER = {Academic Press},
YEAR = {2004},
NUMBER = {2},
VOLUME = {131},
PAGES = {157--184},
ADDRESS = {San Diego},
ISBN = {0021-9045},
}


Entry last modified by Anja Becker, 02/03/2005
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Christian Rössl
Created
06/22/2004 05:35:24 PM
Revisions
7.
6.
5.
4.
3.
Editor(s)
Anja Becker
Anja Becker
Christian Rössl
Christian Rössl
Christian Rössl
Edit Dates
03.02.2005 13:10:56
03.02.2005 13:10:18
01/24/2005 08:59:19 AM
12/13/2004 03:14:05 PM
06/23/2004 11:28:40 AM